Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hypothyroidism.

weight gain/meds

From: soccer mom - 6 years 51 weeks ago

I'm fairly new at this. I have Hyprothyroid/Graves Disease and have been on Lexypro for 16 weeks now. All is well, I feel great, but thought the weight gained would have started to come off by now?! Does the med dosage affect the weight? What do the Doctors say about getting the weight off?

Do you find this discussion helpful?
0

2 Responses

Is this good advice?
0

I have hypothyroidism and the weight continues to come. My doctor says eat six small meals a day. I've been doing that, plus cut out carbs nothing seems to work. To me the med dosage didn't affect the weight, I'm still gaining. I'm depressed and don't know what to do.

Is this good advice?
0

Hey!!! Choosing a healthy diet may sound easy, however, fruits, milk, cereals, bread and some vegetables contain sugars and/or starches. Carbonated sodas, sweet fruit drinks and sugary snack foods should be limited. For More Help lipofuze Loose your weight quickly.http://www.thinreport.com/lipofuze.html

SHOW MAIN MENU
SHOW SUB MENU